# SDR UPS06446344

- Difficulty date: February 8, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B165173
- Condition: Corroded
- Location: Bs 983
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT REF NRC NR  5726 LT BATH FITTING ATT SURFACE FOUND HEAVY CORROSION AT STA 983 STR 38L PRESSURE BULKHEAD (AFTER FTG REMOVED ).  CORROSION BLEND OUT 0.100" BY 2" BY 2" EXCEED SRM 53-10-01 FIG 1 LIMITS, BS 1000 STR 38L UPPER BATH TUB FTG REPLACED AS PER SRM 51-10-01 PG 9 & EO NR B747-5310-18579 APPENDIX G FIG 11.
